Jonquil ™ Active ingredients (in each liquid) Diphenhydramine HCl 25 mg Warnings for children under 12 years of age with any other product containing diphenhydramine, even one used on skin.
A breathing problem such as emphysema or chronic bronchitis glaucoma difficulty in urination due to enlargement of the prostate gland Stop use and ask a doctor if sleeplessness persists continuously for more than 2 weeks.
Other information store at 20-25° C (68-77° F) avoid excessive heat above 40° C (104° F) protect from light. 40, gelatin, glycerin, pharmaceutical ink×, polyethylene glycol, purified water, sorbitol Sorbian solution.
Generic Name: diphenhydramine (DYE fen HE DRA been) Brand Name: Allergy Relief (Diphenhydramine HCl), Alderman, Another, Benadryl, Compo Nighttime Sleep Aid, Deferral, Defeatist, Dates, NATO Quickness, Medicare Children's Allergy, Dry, Clearasil Nighttime Allergy Relief, Quentin, Scot-Tussin Allergy Relief Formula, Salary Allergy, Stephen Cough, Simply Sleep, Sleeping, Nominee, Tranquil, Twilit, Unison Sleep gels Maximum Strength, Valu-Dryl, Van amine PD, Z-Sleep, Jonquil Jonquil is an antihistamine that reduces the effects of natural chemical histamine in the body.
Diphenhydramine can pass into breast milk and may harm a nursing baby. Antihistamines may also slow breast milk production.
As a sleep aid, take Jonquil within 30 minutes before bedtime. Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.
This medication can affect the results of allergy skin tests. Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
This medication may cause blurred vision and may impair your thinking or reactions. Ask a doctor or pharmacist before using any other cold, cough, allergy, or sleep medicine.
Get emergency medical help if you have signs of an allergic reaction : hives; difficult breathing; swelling of your face, lips, tongue, or throat. Tightness in your neck or jaw, uncontrollable movements of your tongue.
Call your doctor for medical advice about side effects. Ask a doctor or pharmacist before using Jonquil if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products.
Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Jonquil with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.
Why is Dairymen no longer displaying pill images on the Search Results and Drug Info pages? Due to inconsistencies between the drug labels on Dairymen and the pill images provided by Image, we no longer display the Image pill images associated with drug labels.
If this SPL contains inactivated DCS listed by the FDA initiated compliance action, they will be specified as such. When you're having trouble getting the rest you need, but don’t want to take prescription sleeping pills, try Jonquil Liquids.
No other brand helps as many people get to sleep fast and wake refreshed as Jonquil. Jonquil Liquids contain a non-habit-forming ingredient, Diphenhydramine HCI, that helps you get the sleep you need.
This product is not intended to diagnose, treat, cure, or prevent any disease. You know how on the packaging for NyQuil there’s a warning to let people know they shouldn’t be operating heavy machinery after taking it.
The latest addition to the Picks Jonquil product line provides consumers access to another non-habit forming sleep-aid with an optimal level of melatonin, so you can fall asleep naturally and wake with no next day grogginess. “There is no ‘one-size-fits-all’ approach to overcome sleeplessness, and since consumers have different needs at different times, we are constantly looking for ways to offer real sleep innovations to meet a variety of those needs,” said Phil Waters, Brand Franchise Director, North America Picks.
“Picks Jonquil PURE ZZZ Melatonin Gummies are meant to answer the need for a drug-free option that helps people fall asleep naturally and wake refreshed.” A Consumer Reports nationally representative survey finds 20 percent have taken an over-the-counter sleep medication in the past year.
And ZzzQuil’s commercials promise that elusive good night’s sleep. You could experience daytime drowsiness or confusion, problems urinating, constipation, and dry mouth, and there’s some evidence that if taken frequently, diphenhydramine is associated with an increased risk of Alzheimer’s.
Jonquil and other OTC sleep medications containing diphenhydramine are intended for short-term use, no longer than 14 days. If your sleepless nights last longer than two weeks, it’s time to talk with a doctor about another solution.
This substance, in high doses (such as those you will probably be taking), can cause severe nausea and other stomach issues. If you can't find a preparation with nothing but Dextromethorphan as the active ingredient locally, you probably could buy some with Guaifenesin and still have a good experience (after puking your brains out, most likely).
Also, don't forget to look at the total Dextromethorphan content of the preparation to make sure you're getting the amount you want. Example: 118ml bottle of Robitussin Lingering Cold has 15 mg of Dextromethorphan Her in each 5ml of liquid as its only active ingredient.
Always read the active ingredient list and calculate how much DXM you're really going to be getting. Diphenhydramine, an antihistamine (Benadryl and Jonquil, not related to DXM and with very different effects) can be an interesting high, but it's not exactly fun.
It’s hard to drift off to sleep after a busy day. LEARN MORE After a stressful day, don’t let your mind spin nonstop.
Unison Sleeps ® are clinically proven to help you fall asleep 33% faster. Unison Sleeping' little capsules work fast and are a great remedy for a good night's rest.
Does it work and if so will I be asleep all day tomorrow and drowsy when I get up? All Jonquil is a clever marketing scheme, as a “sleeping aid”.
It is only diphenhydramine, which is the ingredient in Benadryl, an over the counter allergy medicine. If you go to the allergy/cold aisle of your local drugstore, you can buy the generic version of this for less than half the price.
It keeps you tired for about 6 hours, so you don't want to take it too close to the time when you have to get up for work or school. It won't leave you with a hangover the next day.
Jonquil is a very good way to induce sleep for its active ingredient Diphenhydramine HCl. However, I would recommend just buying a generic bottle of Benadryl.
It also induces very vivid and possibly lucid dreams (really great unless their nightmares). Never take any more than 50 mg though, it's a relevant and high doses can cause scary visual/auditory hallucinations.
My husband uses it frequently, and it's the only thing that works for him. However, if you have serious sleeping issues, you should be checked out by a doctor.
There could be a medical issue underlying your sleeplessness. Yes, Jonquil contains diphenhydramine HCI, it’s just for sleep.
I use it every night and puts me to sleep in under 30 minutes Insomnia can often be caused by a vitamin deficiency, perhaps having only a small vitamin deficiency may cause muscle tension in addition to insomnia it may well be a good idea to go and see a doctor where you can test for any vitamin deficiency.